# SDR UIEA2020072701628

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,694 hours, 17,775 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT DISPLAYED DURING CLIMB.  FAULT COULD NOT BE DUPLICATED AT THIS TIME, SYS CKS NORMAL IAW REF FIM 21-51-875.  PERFORMED T/S SYSTEM IAW FIM 21-51 FT 813. NO FAULTS NOTED. CHECKED GOOD.
